# SDR FDEA201405311237

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 94,165 hours, 27,645 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL101AMS5
- Part serial: AF506
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,760 hours, 3,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER LAGS BY 1000' DURING CLIMB OUT.  COMPLIED WITH STANDBY ALT & AIRSPEED INDICATOR TEST.  TEST IS NORMAL.
